# SDR SWAA2020010740180

- Difficulty date: November 26, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 40,534 hours, 24,290 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651620
- Part serial: 002565
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #4 UPPER BEAM OUTBOARD AFT HOLE CRACKED. / R&R R1 DOOR PER AMM.
